Jan 22, 2006
ask you for opinions and advice. I started Kalectra, Inverase and Fuzeon Shots Dec 16, I received CHOP chemo Dec 22 along with Arnesp and Lunesta shots. (Bone Marrow and WBC) and have been on 100mg for 5 days of predisone. Not sleeping.
My body feels like shit !!!! Feeling very flusih. I am fatigue, joint paint, pale, constipated,. low grade fever, sore throat, feels like ear infection, and swollen lymph nodes around throat. Dr. is doing additional testing, running some blood work more comprehensively to see what my other levels are. It is too soon to do a t-cell and viral load, I was suppose to have another Rituxamed chemo tomorrow but I said NO WAY, feeling like this will only make me feel worse and could really do some damage. I canceled with Dr office for chemo. I have one CHOP therapy and 5 more ritumed chemo before I am completely done.
What are your opinions? My last PET scan reflected everything was under control but Oncologist insist on completing the course of chemo so that the Non-hodgkins lymphoma will not come back with a vengence. i was diagnoised HIV in 87
Response from Dr. Young
Thanks for posting. Chemotherapy can be extremely difficult and very side effect prone. Treatments for lymphoma, especially in HIV patients has become very successful-- I've got several patients who were first diagnosed with AIDS and lymphoma who are now disease free, many years hence.
For this reason (and I'm no oncologist), I'd defer to your oncologist for her or his opinion about the best way to achieve long-term health and prevent the recurrence of the tumor.
Hang in there, it gets much better. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Red Spots After Genital Rubbing Sign Of HIV AIDS
- Oral Ulcers After Unprotected Oral Sex Without Ejaculation Sign Of HIV AIDS
- After Being Exposed To Hpv How Long Does It Take For Signs Of Cervical Cancer To Appear
- How Often To Get Hepatitis B Vaccine Series?
- Is Chlamydia In The Blood?
- Statistics Of Gonorrhea
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.